# SDR MWEA010313

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108203
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK HAS NUMEROUS AREAS OF MODERATE CORROSION STATION 198 - 237.  REMOVED DAMAGED SECTION, FABRICATED NEW SEAT TRACK, INSTALLED SEAT TRACK REPAIR.
